Alert archive / Kansas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 72, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 15, 2018, 12:22 AM CDT for Harper County, Kansas. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2018, 12:22 AM CDT (05:22 UTC)
- Expired
- May 15, 2018, 1:02 AM CDT
- In force
- 40 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Harper County, KS
The radar
The Vance AFB radar (KVNX), 57 km from the middle of the area, began a volume at 05:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 12:33 AM CDT | HAIL 1 | Attica, KS | |
| May 15, 12:48 AM CDT | HAIL 0.88 | Harper, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 5.4 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 849 J/kg
- Mixed-layer CIN
- -178 J/kg
- Mixed-layer LCL
- 1870 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
163
WUUS53 KICT 150522
SVRICT
KSC077-150615-
/O.NEW.KICT.SV.W.0072.180515T0522Z-180515T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
1222 AM CDT TUE MAY 15 2018
The National Weather Service in Wichita has issued a
* Severe Thunderstorm Warning for...
Harper County in south central Kansas...
* Until 115 AM CDT
* At 1222 AM CDT, a severe thunderstorm was located near Attica,
moving southeast at 40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Anthony, Harper, Attica, Bluff City, Danville, Freeport, Runnymede
and Crystal Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3717 9835 3738 9835 3739 9798 3738 9780
3702 9781
TIME...MOT...LOC 0522Z 300DEG 35KT 3728 9829
HAIL...1.25IN
WIND...60MPH
$$
METZGER3 follow-up statements
657
WWUS53 KICT 150536
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
1236 AM CDT TUE MAY 15 2018
KSC077-150615-
/O.CON.KICT.SV.W.0072.000000T0000Z-180515T0615Z/
Harper KS-
1236 AM CDT TUE MAY 15 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR HARPER COUNTY...
At 1235 AM CDT, a severe thunderstorm was located near Attica, moving
southeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...On inch hail has been reported by law enforcement in Attica.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Anthony, Harper, Attica, Bluff City, Danville, Freeport, Runnymede
and Crystal Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3717 9835 3738 9835 3739 9798 3738 9780
3702 9781
TIME...MOT...LOC 0535Z 300DEG 35KT 3721 9815
HAIL...1.00IN
WIND...60MPH
$$
METZGER643
WWUS53 KICT 150547
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
1247 AM CDT TUE MAY 15 2018
KSC077-150615-
/O.CON.KICT.SV.W.0072.000000T0000Z-180515T0615Z/
Harper KS-
1247 AM CDT TUE MAY 15 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR EASTERN HARPER COUNTY...
At 1247 AM CDT, a severe thunderstorm was located 7 miles southwest
of Norwich, or 8 miles northeast of Harper, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Law enforcement has reported one inch hail in Attica.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Anthony, Harper, Bluff City, Danville, Freeport and Runnymede.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3710 9808 3738 9816 3739 9798 3738 9780
3702 9781
TIME...MOT...LOC 0547Z 287DEG 31KT 3737 9792
HAIL...1.00IN
WIND...60MPH
$$
METZGER267
WWUS53 KICT 150602
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
102 AM CDT TUE MAY 15 2018
KSC077-150612-
/O.CAN.KICT.SV.W.0072.000000T0000Z-180515T0615Z/
Harper KS-
102 AM CDT TUE MAY 15 2018
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HARPER COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled. However heavy rain is
still possible with this thunderstorm.
LAT...LON 3710 9808 3738 9816 3739 9798 3738 9780
3702 9781
TIME...MOT...LOC 0600Z 300DEG 35KT 3729 9774
$$
METZGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 8:56 PM CDT, 3 hours 26 minutes earlier.
Area forecast discussion, May 14, 8:56 PM CDT, 3 hours 26 minutes before
Area Forecast Discussion National Weather Service Wichita KS 856 PM CDT Mon May 14 2018 .UPDATE... Issued at 856 PM CDT Mon May 14 2018 Scattered strong/severe thunderstorms are ongoing across portions of south-central and southeast Kansas. Activity is becoming most widespread across south-central Kansas and also along the Turnpike corridor across the Flint Hills, as the increasing low-level jet impinges on the nearly stalled ENE-WSW oriented synoptic front, along with numerous outflow boundary interactions. Continued strong instability coupled with weak yet adequate deep layer shear will continue to support a threat for large hail and damaging winds for the next few hours. Another tornado or two cannot be ruled out, especially across far southern KS, due to increased effective helicity from the stronger low-level jet. However, the overall severe threat should gradually diminish with time as updrafts merge and instability decreases through late evening. Another round of non-severe showers/thunderstorms may develop and/or move in from western KS overnight into early Tuesday morning, as 850-700mb warm/moist advection increases ahead of subtle shortwave energy approaching from the west/northwest. && .SHORT TERM...(This evening through Thursday night) Issued at 307 PM CDT Mon May 14 2018 Early this afternoon, thunderstorms have begun to develop along and south of a quasi-stationary front draped across the forecast area. These storms have initially been in eastern Kansas, but as convective inhibition continues to erode and enhanced convergence ensues along the boundary, more storms are expected to initiate this afternoon and evening. The primary threat area looks to be south central and southeast Kansas, generally along and east of a line from Kingman to Chase counties. This area is included in a Severe Thunderstorm Watch in effect until 1000pm this evening, though it is possible that some showers and non-severe storms could linger after this time frame initially along the Oklahoma border and later in central KS. Main concerns with any severe storms that develop will be large hail up to the size of ping-pong balls, damaging wind gusts up to 70 mph, frequent lightning, and locally heavy rainfall, with rain rates of near 2 inches per hour already observed in a couple of cells that moved through Greenwood and Woodson counties. Current thinking is that the surface front will slide southward tomorrow, which should push the development of severe storms further south into central and western Oklahoma and northern Texas, though a few showers and thunderstorms are possible in southern Kansas. A strong storm or two will be possible, but widespread severe weather is not expected by Tuesday afternoon due to much more stable air over Kansas versus locations further south. Wednesday and Thursday become much more tricky as the front sinks even further south and then lifts back north on Thursday as an upper low continues to dwell over the Central Great Basin. Overall, thinking is that we should see a shot at a few scattered showers or thunderstorms, but exact timing and areal coverage is dicey to say the least .LONG TERM...(Friday through Monday) Issued at 307 PM CDT Mon May 14 2018 By Friday, the upper low over the western CONUS is progged to begin lifting northward through the weekend. Ample low level moisture will continue to be advected into the area bringing lingering chances of showers with occasional embedded thunder off and on throughout the weekend and into early next week. Temperatures should remain above normal throughout the period until at least Sunday. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 802 PM CDT Mon May 14 2018 Scattered shower/thunderstorm clusters will continue through the evening, most widespread generally along and southeast of the KS Turnpike. The strongest activity will be capable of large hail, damaging winds, frequent lightning and torrential rainfall. Thinking storm intensity should tend to wane by late evening, although persistent warm/moist advection due to increasing low- level jet impinging on boundary across the area may lead to additional shower/thunderstorm activity developing across western KS and spreading east overnight. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 65 82 64 82 / 60 30 40 40 Hutchinson 62 80 61 81 / 40 30 30 40 Newton 63 80 63 81 / 50 30 30 40 ElDorado 64 81 63 81 / 70 30 30 40 Winfield-KWLD 65 82 63 83 / 70 30 40 40 Russell 58 79 58 80 / 20 10 10 40 Great Bend 59 79 59 80 / 30 10 20 30 Salina 61 80 61 82 / 30 20 20 40 McPherson 61 80 61 81 / 30 30 20 40 Coffeyville 68 83 65 83 / 50 30 30 40 Chanute 67 82 64 83 / 70 30 30 40 Iola 65 81 63 82 / 70 30 20 30 Parsons-KPPF 68 83 65 83 / 60 30 30 40 && .ICT WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...ADK SHORT TERM...TAV LONG TERM...TAV AVIATION...ADK
Hazardous weather outlook, May 14, 9:22 PM CDT, 3 hours before
Hazardous Weather Outlook National Weather Service Wichita KS 922 PM CDT Mon May 14 2018 KSZ032-033-047>053-067>072-082-083-091>096-098>100-160230- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 922 PM CDT Mon May 14 2018 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight Scattered to numerous thunderstorms will continue through the evening across portions of south-central and southeast Kansas. The strongest activity will be capable of large hail, damaging winds, very heavy rain and localized flooding. The severe threat will gradually wane by late evening, although small hail, gusty winds and heavy rain will remain a concern past midnight. Another area of non-severe showers and thunderstorms may move into or develop across portions of central and south-central Kansas overnight. Brief heavy rain and small hail will be the main threats if this activity can materialize. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Periodic hit-or-miss thunderstorms remain possible Tuesday through Wednesday night, and again Friday through Saturday night. While organized severe weather appears unlikely, strong to marginally severe storms are possible with any of this activity. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed through late this evening across mainly south-central and southeast Kansas. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/
In the hours before
Local storm report, May 14, 11:13 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1113 PM CDT MON MAY 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM HAIL 5 WNW CLEARWATER 37.53N 97.58W
05/14/2018 E0.75 INCH SEDGWICK KS NWS EMPLOYEE
&&
RBLLocal storm report, May 14, 11:22 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1122 PM CDT MON MAY 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM TORNADO 1 W CEDAR VALE 37.11N 96.52W
05/14/2018 CHAUTAUQUA KS LAW ENFORCEMENT
DELAYED REPORT PER CHAUTAUQUA COUNTY LAW ENFORCEMENT.
TIME ESTIMATED FROM RADAR.
&&
ADKLocal storm report, May 14, 11:47 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1147 PM CDT MON MAY 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM TSTM WND DMG CEDAR VALE 37.11N 96.50W
05/14/2018 Chautauqua KS LAW ENFORCEMENT
TREE DAMAGE IN TOWN ALONG WITH AWNING FROM CITY POOL
BLOWN OFF.
&&
RBLSpecial weather statement, May 14, 11:48 PM CDT, 34 minutes before
Special Weather Statement National Weather Service Wichita KS 1148 PM CDT MON MAY 14 2018 KSZ093-150515- Cowley KS- 1148 PM CDT MON MAY 14 2018 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Cowley County in south central Kansas... * Until 1215 AM CDT * At 1147 PM CDT...National Weather Service meteorologists were tracking a strong thunderstorm over Arkansas City...moving east at 25 mph. * Hail up to the size of dimes...and wind gusts up to 50 mph wil be possible with this storm. * Locations impacted include... Arkansas City, Winfield, Udall, Burden, Dexter, Atlanta, Geuda Springs, Rock, Cambridge, Maple City, Winfield City Lake and Strother Field Airport. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A severe thunderstorm watch remains in effect until midnight CDT for south central Kansas. LAT...LON 3700 9715 3747 9715 3748 9653 3700 9653 TIME...MOT...LOC 0447Z 259DEG 22KT 3708 9707 METZGER
Special weather statement, May 14, 11:52 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Wichita KS
1152 PM CDT MON MAY 14 2018
KSZ067-082-150530-
Reno KS-Kingman KS-
1152 PM CDT MON MAY 14 2018
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Reno County in south central Kansas...
Kingman County in south central Kansas...
* Until 1230 AM CDT
* At 1150 PM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm 6 miles south of Cunningham, or 8
miles northeast of Isabel...moving east at 25 mph.
* Hail up to the size of dimes...and wind gusts up to 50 mph wil be
possible with this storm.
* Locations impacted include...
Hutchinson, Kingman, South Hutchinson, Buhler, Haven, Pretty
Prairie, Norwich, Arlington, Cunningham, Turon, Partridge, Sylvia,
Plevna, Abbyville, Nashville, Yoder, Murdock, Waterloo, Willowdale
and Zenda.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until midnight CDT for
south central Kansas.
LAT...LON 3739 9846 3794 9847 3817 9770 3773 9770
3773 9782 3739 9781
TIME...MOT...LOC 0452Z 259DEG 22KT 3755 9844
METZGERSpecial weather statement, May 15, 12:09 AM CDT, 13 minutes before
Special Weather Statement
National Weather Service Wichita KS
1209 AM CDT TUE MAY 15 2018
KSZ052-053-150545-
Marion KS-Chase KS-
1209 AM CDT TUE MAY 15 2018
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Southeastern Marion County in central Kansas...
Chase County in east central Kansas...
* Until 1245 AM CDT
* At 1208 AM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm near Florence...moving east at 35
mph.
* Hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.
* Locations impacted include...
Marion, Cottonwood Falls, Strong City, Florence, Burns, Bazaar,
Elmdale, Matfield Green, Cedar Point, Hymer, Wonsevu, Tallgrass
Prairie, Saffordville and Tallgrass Prairie Preserve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3809 9636 3809 9705 3826 9708 3848 9687
3851 9636
TIME...MOT...LOC 0508Z 258DEG 30KT 3819 9697
METZGERThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 7:08 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Greenwood, Marion | 67 min |
| May 14, 7:14 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho, Wilson, Woodson | 61 min |
| May 14, 7:16 PM CDT | Special Weather Statement | ICT | Cowley | 29 min |
| May 14, 7:27 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 33 min |
| May 14, 7:30 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 45 min |
| May 14, 7:42 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Marion | 33 min |
| May 14, 7:47 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 58 min |
| May 14, 8:06 PM CDT | Areal Flood Warning | ICT | Allen, Butler, Chase, Greenwood, Woodson | 12 hr |
| May 14, 8:13 PM CDT | Special Weather Statement | ICT | Harper | 32 min |
| May 14, 8:16 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Greenwood, Woodson | 59 min |
| May 14, 8:18 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 27 min |
| May 14, 8:22 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 68 min |
| May 14, 8:27 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 63 min |
| May 14, 8:52 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood, Woodson | 23 min |
| May 14, 8:55 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 65 min |
| May 14, 8:58 PM CDT | Tornado Warning | ICT | Harper, Sumner | 11 min |
| May 14, 9:13 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Butler, Elk, Greenwood, Wilson, Woodson | 17 min |
| May 14, 9:26 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Harper, Sedgwick, Sumner | 64 min |
| May 14, 9:28 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Butler, Cowley, Elk, Greenwood, Wilson and 1 more | 62 min |
| May 14, 9:44 PM CDT | Tornado Warning | ICT | Cowley | 31 min |
| May 14, 9:56 PM CDT | Tornado Warning | ICT | Cowley | 18 min |
| May 14, 10:08 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Chautauqua, Cowley, Elk, Labette, Montgomery and 3 more | 67 min |
| May 14, 10:16 PM CDT | Tornado Warning | ICT | Chautauqua, Cowley | 28 min |
| May 14, 10:31 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 29 min |
| May 14, 10:46 PM CDT | Special Weather Statement | ICT | Butler, Chase | 44 min |
| May 14, 11:04 PM CDT | Special Weather Statement | ICT | Sedgwick | 26 min |
| May 14, 11:14 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery, Neosho, Wilson | 61 min |
| May 14, 11:48 PM CDT | Special Weather Statement | ICT | Cowley | 27 min |
| May 14, 11:52 PM CDT | Special Weather Statement | ICT | Kingman, Reno | 38 min |
| May 15, 12:09 AM CDT | Special Weather Statement | ICT | Chase | 36 min |
| May 15, 12:15 AM CDT | Areal Flood Warning | ICT | Cowley | 3 hr |
| May 15, 12:40 AM CDT | Special Weather Statement | ICT | Sedgwick, Sumner | 50 min |
| May 15, 1:03 AM CDT | Special Weather Statement | ICT | Harper | 27 min |
| May 15, 1:14 AM CDT | Special Weather Statement | ICT | Sumner | 46 min |
| May 15, 1:17 AM CDT | Special Weather Statement | ICT | Chase | 43 min |
| May 15, 2:04 AM CDT | Special Weather Statement | ICT | Elk, Greenwood | 41 min |
| May 15, 2:39 AM CDT | Special Weather Statement | ICT | Montgomery, Wilson, Woodson | 51 min |
| May 15, 4:52 PM CDT | Severe Thunderstorm Warning | ICT | Labette | 38 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.